Catalog Home Page

Non-commutative modal rings and internalized equality

Fearnley-Sander, D.P., Kelarev, A.V. and Stokes, T. (2002) Non-commutative modal rings and internalized equality. Algebra Colloquium, 9 (1). pp. 65-80.

Abstract

We generalize the notion of modal Boolean rings to rings in general. The connection between Boolean rings with equality and modal Boolean rings provides a cue for the definition. The main motivation lies in the existence of examples such as matrix and polynomial rings over modal Boolean rings and Cartesian products of associative rings with identity, along with the desire that the class of "modal rings" be closed under formation of not only the usual homomorphic image, subalgebra and direct product constructions, but also the ring-theoretic constructions of forming matrices and polynomials.

Publication Type: Journal Article
Murdoch Affiliation: School of Engineering
Publisher: Springer Verlag
URI: http://researchrepository.murdoch.edu.au/id/eprint/34830
Item Control Page Item Control Page